# SDR ASAA2017082221697

- Difficulty date: August 22, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 8,649 hours, 2,827 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: CD01068F2
- Condition: Odor
- Location: Fwd Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENROUTE, THE FLIGHT ATTENDANT NOTIFIED US THERE WAS AN ELECTRICAL ODOR. THE ODOR WENT AWAY, A SHORT TIME LATER THE D FLIGHT ATTENDANT PASSED OUT. WE DECLARED AND EMERGENCY AND RAN CHECKLIST QRH E3.1. GROUNDED - YES. CHECKED SEAT ELECTRICAL BOXES FROM ROW 7-11 NO SMELL NOTED, BOTH SIDE OF AIRCRAFT. TURNED ON AFT GALLEY OVEN FOR HALF HOUR, NO SMELL NOTED. ACCOMPLISHED AFT DOOR AREA HEATER OPERATIONAL CHECK, REF B737-900 AMM 21-45-00-700-802, OPS CHECK NORMAL. REMOVED AND REPLACED RECIRCULATION AIR FILTERS, REF B737-900 AMM 21-25-01-400-801. ACCOMPLISHED CONDITIONAL INSPECTION CABIN ODOR, REF B737-900 AMM 05-51-00. NO SMELLS NOTED.
